# SDR HALA2012011100019

- Difficulty date: January 11, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 74,412 hours, 32,233 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Eec
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - MX LEVEL EICAS MESSAGE FOR ENGINE EEC LATCHED.  PERFORMED TROUBLESHOOTING IAW FIM 767-FIM HWI D633T6A8, FIG 104, SHEET 1, STEP 1 THUR 4.  EEC MX MONITOR UNIT BITE PROCEDURES.  NO FAULT NOTED, ACFT OK FOR SERVICE.
